MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH FLEX S/LOOP CH14; UROLOGICAL CATHETER AND ACCESSORIES

COLOPLAST A/S SPEEDICATH FLEX S/LOOP CH14; UROLOGICAL CATHETER AND ACCESSORIES
Model Number 2892401400
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the user has experienced multiple utis recently and has been receiving treatment for them.User's wife indicated that they have noticed moisture in the outer packaging of the flex coude catheters for multiple lots.She has a current example for lot #5672695.

Brand Name
SPEEDICATH FLEX S/LOOP CH14
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, region hovedstaden 3050
DA  3050
MDR Report Key7542933
Report Number3006606901-2018-00014
Device Sequence Number204565
Product Code GBM
UDI-Device Identifier05708932643597
UDI-Public05708932643597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2892401400
Device Catalogue Number2892401400
Device Lot Number5672695
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;